• BUNNIESHOT BUNNIESHOT
    January 01, 2013
    I am taking seroquel xr for my bipolar and just got a mechanical valve replacement and have to take Coumadin for my blood is still to low and should be going up is it because of the mix of the 2?????
    BUNNIESHOT BUNNIESHOT
    January 01, 2013

FROM OUR EXPERTS

  • Jerry Kennard
    Health Pro
    January 02, 2013
    Jerry Kennard
    Health Pro
    January 02, 2013

    Judy is right, Bunnieshot, unless by some fluke an experienced medical professional picks up your question, I doubt you'll get an answer. I think you need to take this one directly to your family doctor. It's a very sensible question in my view and one that deserves appropriate consideration.

     

    Jerry

  • Judy
    Health Guide
    January 01, 2013
    Judy
    Health Guide
    January 01, 2013

    Hi, Bunnieshot.  We aren't medical professionals, but I just want to say that I certainly hope your doctor knows about every medication you are taking.  If so, he/she would be aware if there were a negative interaction of the two drugs.  You could mention it as something you are wondering about, just to be on the safe side.

     

    I hope your recovery goes well!  Thanks for your question.


FROM OUR COMMUNITY

  • suzanne January 10, 2013
    suzanne
    January 10, 2013

    Hi Bunnieshot, I also took seroquel xr and was on asprinin  a day but the seroquel caused me to have seizures so don't know if combo or just the seroquel but I would ask your doctor

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.